# SDR ASAA1047322

- Difficulty date: February 5, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3239513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FASTENER BS 727F BETWEEN STR 8R AND STR 9R.  CUT OUT CRACK AND REPAIRED WITH DOUBLERS.
